理論と実験の協奏による柔らかな分子系の機能の科学-文部科学省科学研究費補助金「新学術領域研究」領域代表者 田原太平 (平成25-29年度) やわぶん

 

第5回 公開シンポジウム

KAKENHI International Symposium on
“Studying the Function of Soft Molecular Systems”
【 Date 】 June 26 - June 28, 2017
【 Venue 】 11-1 Kita 1 Jo Nishi Chuo-ku, Sapporo,Hokkaido, JAPAN
【 Access 】 http://www.daiwaresort.jp.e.zr.hp.transer.com/royton/access/en/index.html
【 Registration 】 Please contact us at yawaraka@csd.res.titech.ac.jp

Monday, June 26

13:00-13:10 Opening Remarks by Tahei TAHARA
13:10-13:20 Outline of Group A01 by Akio KITAO
13:20-13:40 A01 Akio KITAO (The University of Tokyo)
"Softness-function relationship in large molecules and molecular assemblies investigated at atomic resolution"
13:40-14:00 A01 Minoru SAKURAI (Tokyo Institute of Technology)
"Elucidation of the mechanism of multidrug recognition in transporter proteins and the molecular design of their inhibitors"
14:00-14:20 A01 Toshifumi MORI (Institute for Molecular Science)
"Molecular study of the interplay between chemical reactions and protein conformational changes in biomolecular systems"
14:20-14:40 A01 Kang KIM (Osaka University)
"Water like polyamorphism in a monoatomic potential model: liquid-liquid transition and glassy dynamics"
14:40-15:00 A01 Akihiro MORITA (Tohoku University)
"Theory of structure and functions of liquid and polymer interfaces"
15:00-15:30 Coffee Break (30 min.)
15:30-16:05 John E. STRAUB (Boston University, USA)
"Role of membrane domains and interfaces in promoting protein assembly and function"
16:05-16:25 A01 Norio YOSHIDA (Kyushu University)
"Theoretical study of ion transportation of light-driven channel"
16:25-16:45 A01 Hajime TORII (Shizuoka University)
"Structural formation, dynamical behavior, and spectra of complex interaction systems of water, ions, and biomolecules"
16:45-17:05 A01 Shigehiko HAYASHI (Kyoto University)
"Theoretical analysis and rational design of catalytic activity of flexible molecules"
17:05-17:40 Paul M. CHAMPION (Northeastern University, USA)
"Proton tunneling in proteins"
17:40 End of Session
このページの先頭へ

Tuesday, June 27

09:00-09:10 Outline of Group A02 by Yasuhisa MIZUTANI
9:10-9:30 A02 Yasuhisa MIZUTANI (Osaka University)
"Time-resolved observation and elucidation of functionally-important molecular flexibility"
9:30-9:50 A02 Masaaki FUJII (Tokyo Institute of Technology)
"Structual variety and solvation dynamics of hydrogen-bonded system studied by gas-phase spectroscopy"
9:50-10:10 A02 Satoshi TAKAHASHI (Tohoku University)
"Investigation on the dynamics of protein folding by single molecule fluorescence spectroscopy"
10:10-10:30 A02 Tahei TAHARA (RIKEN)
"Study of complex molecular systems by ultrafast and nonlinear spectroscopy"
10:30-11:00 Coffee Break (30 min.)
11:00-11:35 Stephen R. MEECH (University of East Anglia, UK)
"Photo-switches in chemistry and nature – Time resolved studies"
11:35-11:55 A02 Kenta MIZUSE (Tokyo Institute of Technology)
"Study of intermolecular dynamics on the basis of optical control, spectroscopy, and direct imaging of molecular clusters"
11:55-13:30 Lunch (95 min.)
13:30-13:50 A02 Ryota IINO (Institute for Molecular Science)
"High-speed single-molecule measurement of molecular motors with metallic nanoprobes"
13:50-14:10 A02 Akira YAMAKATA (Toyota Technological Institute)
"Reaction dynamics at the liquid/solid soft-interfaces"
14:10-14:30 A02 Takayuki UCHIHASHI (Nagoya University)
"Oligomeric state and conformational dynamics of eubacterial ion-pumping rhodopsin studied by high-speed AFM"
14:30-14:40 Break (10 min.)
14:40-14:50 Outline of Group A03 by Hideki KANDORI
14:50-15:10 A03 Hideki KANDORI (Nagoya Institute of Technology)
"Soft” structure-function relationship revealed by functional conversion of photoreceptive proteins"
15:10-15:30 A03 Tetsuro MURAHASHI (Tokyo Institute of Technology)
"Organo-transition metal clusters: synthesis and elucidation of dynamic structures"
15:30-15:50 A03 Takashi NAKANISHI (National Institute for Materials Science)
"Development of photo-responsible supramolecular materials with precise molecular design"
15:50-16:30 Coffee Break (40 min.)
16:30-16:50 A03 Michito YOSHIZAWA (Tokyo Institute of Technology)
"Coordination-driven double capsules with multiple polyaromatic panels"
16:50-17:10 A03 Shun HIROTA (Nara Institute of Science and Technology)
"Creation of functional protein oligomers utilizing the structural change of the flexible loop region"
17:10-17:45 Mordechai SHEVES (Weizmann Institute of Science, Israel)
"Light activation mechanism of retinal proteins"
17:45 End of Session
18:30 Banquet
このページの先頭へ

Wednesday, June 28

9:00-9:20 A03 Yoshimitsu SAGARA (Hokkaido University)
"Development of mechanoresponsive luminescent materials utilizing flexible cyclophanes"
9:20-9:40 A03 Koji NAKANO (Tokyo University of Agriculture and Technology)
"Integration and optical properties of helicenes with nonplanar π-conjugated skeletons"
9:40-10:00 A03 Osamu SATO (Kyushu University)
"Development of switchable soft molecular crystals"
10:00-11:00 Short Presentations
11:00-12:00 Poster Session (Odd Numbers)
12:00-13:00 Lunch (60 min.)
13:00-14:00 Poster Session (Even Numbers)
14:00-14:20 Concluding Remarks by Tahei TAHARA
14:20 End of Symposium
このページの先頭へ